# SDR 95ZZZX3144

- Difficulty date: May 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5538N
- Make and model: Beech A36
- Aircraft serial: E2541
- Engine: Cont IO550B
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: 6310
- Condition: Mistimed
- Location: Rt Mag
- Component: Slick
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

INVESTIGATED PILOT COMPLAINT OF EXCESSIVE RPM DROP OF RIGHT MAGNETO ON RUN-UP.  FOUND LEFT MAGNETO TIMED AT 24 DEGREES BTC AND RIGHT MAGNETO AT 13 DEGREES BTC.  REMOVED AND PARTIALLY DISASSEMBLED RIGHT MAGNETO.  FOUND INTERNAL TIMING CORRECT AND VISUAL INSPECTION SHOWED NOTHING ABNORMAL.  IT SHOULD BE NOTED THAT THIS IS A FACTORY REBUILT ENGINE WITH BUILD DATE OF 12-07-94 AND THE ORIGINAL TCM WHITE TORQUE SEAL WAS FOUND ON THE ENGINE CASE TO MAGNETO MATING POINT INDICATING IT LEFT THE FACTORY IN THIS CONDITION.
